# SDR AALA960927

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 1211-1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON AFT CARGO TIE DOWN TRACK (RT AFT SIDE TRACK).  BLENDED CORROSION (SRM 51-10-03).  FOUND TO BE OUT OF LIMITS.  INSTALLED NEW TIE DOWN TRACK.  (M)
